# SDR COEA2016071021917

- Difficulty date: July 10, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671205200
- Condition: Corroded
- Location: Frames 36-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AFT CARGO DOOR AROUND RIVNUT FWD LOWER PLATE HAS LEVEL 2 CORROSION BETWEEN FRAMES 36-37.  REPAIRED IAW CETS-3197/16
